Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Medical term for thick eyelids

Premium Questions

Dr. Ivo Ditah MD

I had a blood vessel burst on my left eye lid last night. What are the causes for this? Should I be concerned and how long will it take to heal. I take blood pressure medication and aspirin . ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. N. K. Misra MD

for five days I have had swelling of my right eyelid, and swelling laterel to right eyelid, red eye ... steril ee drops. rinsed eye under shower spray. What is differential diagnosis and advice. No... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr. Harish Naik MD

has subsided but the eyelid is swelling and it feels as if I have a foreign particle in the eye. I ... relief. what else can I do? We live in the mountains and there is no immediate medical help available ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.  Ramesh Kumar MD

Hello, I am a 57 year old female, with redness and itchiness around the upper eye lid and lower eye lid. Both eyes are a bit puffy and itchy. What topical ointment can I purchase over the counter to control the condition?... View answer

Answered by : Dr. Ramesh Kumar ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

, each appropriately qualifies in terms of experience in eyelid surgery , to do the job? ...I plan to have upper and lower eye surgery . My vision is somewhat obscured by drooping eyelids. I ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

43 yrs. old. Should I make my appt. sooner? Also, are you a doctor? Terms and conditions state that responses on this site do not consist of professional medical advice. What s up with that? ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Ashok Kumar Dash MD

who performed procedure for followup care. The eyelid has since developed what looks to be a boil. Is this common? What is the medical term for this condition? ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.   Satvinder Bakshi MD

a really bad reaction , welts covered my body and the cough started. I stopped all medication until I went to the doctOrs who gave me coritizone. This really worked but was only short term . I have been back ... View answer

Answered by : Dr. Satvinder Bakshi ( ENT Specialist)
Dr.  Harshit Bhachech MD

I have discovered that polysporine (sp) for eyes is on long term back order at all Burlington ... on my lower eyelid besides applying warm compresses? ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr. Ashok Kumar Dash MD

)/discoloration on the inner aspect (near nose) of the top eyelid. Does not hurt. Is there some sort of medical condition that could cause something like this? Do I need to see my doctor (either eye or... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr.  Som Biswas MD

Dr. M. Vamsi Krishna MD

hi there as per your symptoms you might be suffering from conjunctivitis see a doc an take advised medication regards

Dr. Jorge Brenes-Salazar MD

Dear patient, Thanks for the query. It may be an allergic reaction to the medication, which is from the same family as ibuprofen or naproxen; I would suggest to be seen back with the provider who gave the injection...